What does it feel like when the fog clears?
Odd. Really, really odd.
The last few days, I have had this strange sought of clarity and energy come over me.
Energy-hmm I don’t mean that everything is normal hunky dory and back on track, but like a fog has cleared.
This energy I know all too well, and at this time, dear readers, some of you might know what I mean. This is a crucial time….not to be fooled by.
This energy I am speaking of, can also be reffered to as “predisonolone”-steroids.
You see the thing is, I am so lucky I react well to them-but imagine having peaks of feeling like absoloute crap, to overwhelming bursts of wanting to take on the world and his wife.
Do not be fooled.
Yes, I try to do bits and bobs-and I mean bits and bobs e.g putting some washing in the washing machine followed by a good long sit down to some crappy tele.
After the energy has passed can come fatigue, pacing I find ok and boy do I know when I don’t!
Insomnia is rife at the moment due to pred, and I find it easier functioning on a few hours sleep, and resting in the day than forcing my eyes shut and trying to switch off to no avail.
As I type now, I have had 5 hours sleep, I have just sat for quite some time drinking tea, and I know my lunch time gabapentin is due as my left toes are tingling-constantly. I have done nothing to trigger this reaction, it is purely due to the leison on my spinal cord.
I have spent the last few days, really contemplating on things. I say things, because I could be here forever listing what those “things” are.
It’s really dawned on me, how poorly I have been feeling and for how long.
So much has happened to me physically, and a few times I have gone to write on here and just not completed a post, or felt inspired.
One I have just looked at I had written :
“converse and insoles”-converse are not that great for your feet-un quote: from my podiatrist.
I have been told that I have hypermobility and that’s why I walk funny, need insoles, knees go back too far when I walk….
So what happens when…you accept this…..be very uncomfortable wearing said insoles in your trainers; experience more pain and just know it’s not right.
What happens when you relapse, have steroids and your knees stop playing silly buggers. That your feet stop rolling in, that YOU CAN walk in converse-comfortably actually with no insoles.
When you stop doing painful physio excercises, and realise you can walk more easily now you are recovering without the need of having to lie down 3 times a day and fling your legs up into the air “to get control and strength”.
So what is the answer?
Buy red sequin converse to wear around christmas time of course….